Mathematical Research Letters

Volume 24 (2017)

Number 6

Weierstrass cycles in moduli spaces and the Krichever map

Pages: 1739 – 1758



Frank Jia-Ming Liou (Department of Mathematics, National Cheng Kung University, Tainan City, Taiwan; and Mathematics Division, National Center for Theoretical Sciences, Taipei City, Taiwan)

Albert Schwarz (Department of Mathematics, University of California at Davis)


We analyze cohomological properties of the Krichever map and use the results to study Weierstrass cycles in moduli spaces and the tautological ring.

We are indebted to M. Movshev, M. Mulase, F. Plaza-Martin and anonymous referee for useful comments. Our special thanks to B. Osserman and V. Vologodsky for help with the generalization of our results to non-smooth curves. Both authors thank Max-Planck Institute für mathematik in Bonn for the generous support and the wonderful environment. The first author was partially supported by NCTS. The second author was partially supported by the NSF grant DMS-0805989.

Received 6 May 2017

Accepted 8 October 2017

Published 29 January 2018